Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Invariant subspaces of the harmonic Dirichlet space with large co-dimension

Author: William T. Ross
Journal: Proc. Amer. Math. Soc. 124 (1996), 1841-1846
MSC (1991): Primary 30H05; Secondary 30C15
MathSciNet review: 1307561
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we comment on the complexity of the invariant subspaces (under the bilateral Dirichlet shift $f \to \zeta f$) of the harmonic Dirichlet space $D$. Using the sampling theory of Seip and some work on invariant subspaces of Bergman spaces, we will give examples of invariant subspaces ${\mathcal F} \subset D$ with $\mbox {dim}({\mathcal F}/ \zeta {\mathcal F}) = n$, $n \in % {\mathbb N} \cup \{\infty \}$. We will also generalize this to the Dirichlet classes $D_{\alpha }$, $0 < \alpha < \infty $, as well as the Besov classes $B^{\alpha }_{p}$, $1 < p < \infty $, $0 < \alpha < 1$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 30H05, 30C15

Retrieve articles in all journals with MSC (1991): 30H05, 30C15

Additional Information

William T. Ross
Affiliation: Department of Mathematics University of Richmond Richmond, Virginia 23173

Keywords: Dirichlet spaces, invariant subspaces, co-dimension, Bergman spaces
Received by editor(s): October 31, 1994
Received by editor(s) in revised form: December 9, 1994
Additional Notes: This research was supported in part by a grant from the National Science Foundation.
Communicated by: Palle E. T. Jorgensen
Article copyright: © Copyright 1996 American Mathematical Society